# SDR MWEA020685

- Difficulty date: November 11, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Mid Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT DOOR JAMB LOWER TEE HAS CORROSION.  --  REMOVED AND REPLACED BEAM.
